Decentralized robust control of uncertain Markov jump parameter system via output feedback

Publisher:
Elsevier
Publication Type:
Journal Article
Citation:
Automatica, 2007, 43 (11), pp. 1932 - 1944
Issue Date:
2007-01
Full metadata record
Files in This Item:
Filename Description Size
Thumbnail2010006187.pdf259.57 kB
Adobe PDF
This paper addresses the problem of decentralized robust stabilization and control for a class of uncertain Markov jump parameter systems. Control is via output feedback and knowledge of the discrete Markov state. It is shown that the existence of a solution to a collection of mode-dependent coupled algebraic Riccati equations and inequalities, which depend on certain additional parameters, is both necessary and suf?cient for the existence of a robust decentralized switching controller. A guaranteed upper bound on robust performance is also given. To obtain a controller which satis?es this bound, an optimization problem involving rank constrained linear matrix inequalities is introduced, and a numerical approach for solving this problem is presented. To demonstrate the ef?cacy of the proposed approach, an example stabilization problem for a power system comprising three generators and one on-load tap changing transformer is considered
Please use this identifier to cite or link to this item: